Communications in Mathematical Physics

On the symmetry of the Gibbs states in two-dimensional lattice systems

Charles Edouard Pfister

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 79, Number 2 (1981), 181-188.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908962

Mathematical Reviews number (MathSciNet)
MR0612247

Subjects
Primary: 82A05
Secondary: 58G35 82A25 82A68

Citation

Pfister, Charles Edouard. On the symmetry of the Gibbs states in two-dimensional lattice systems. Comm. Math. Phys. 79 (1981), no. 2, 181--188. https://projecteuclid.org/euclid.cmp/1103908962


Export citation